Alert archive / Utah / Flash Flood Warnings in 2024

Flash Flood Warning 39, NWS Salt Lake City, UT

August 11, 2024Millard County, Sevier County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 11, 2024, 9:04 PM MDT for Millard County, Sevier County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2024, 9:04 PM MDT (03:04 UTC)
Expired
Aug 12, 2024, 12:15 AM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Millard County, UT, Sevier County, UT

The radar

The Cedar City radar (KICX), 156 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 3.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2024-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 523 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2024-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
523 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
2828 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

833 
WGUS55 KSLC 120304
FFWSLC
UTC027-041-120615-
/O.NEW.KSLC.FF.W.0039.240812T0304Z-240812T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
904 PM MDT Sun Aug 11 2024

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  The Halfway Hill Burn Scar in...
  East Central Millard County in central Utah...
  Northwestern Sevier County in central Utah...

* Until 1215 AM MDT.

* At 904 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Halfway Hill Burn Scar. Between 0.5 and 0.9 
  inches of rain have fallen from earlier thunderstorms. Flash 
  flooding is already occurring in Dry and Pine Creek, and is 
  anticipated to begin in Chalk Creek.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Chalk Creek, Dry Creek, and Pine Creek. The 
debris flow can consist of rock, mud, vegetation and other loose 
materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Halfway
           Hill Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Halfway Hill Burn Scar.

* Some locations that will experience flash flooding include...
  Fillmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Flash flooding and debris flows are expected to impact the Chalk 
Creek, Dry Creek and Pine Creek drainages. People in these areas 
should take action to ensure their safety!

Move away from recently burned areas. Life-threatening flooding of 
creeks, roads and normally dry washes is likely. The heavy rains 
will likely trigger rockslides, mudslides and debris flows in steep 
terrain, especially in and around these areas.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3888 11223 3887 11225 3888 11229 3891 11235
      3896 11234 3899 11233 3891 11217 3890 11215
      3889 11217

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GM
2 follow-up statements
337 
WGUS75 KSLC 120456
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
1056 PM MDT Sun Aug 11 2024

UTC027-041-120615-
/O.CON.KSLC.FF.W.0039.000000T0000Z-240812T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Millard UT-Sevier UT-
1056 PM MDT Sun Aug 11 2024

...FLASH FLOOD WARNING FOR THE HALFWAY HILL BURN SCAR REMAINS IN 
EFFECT UNTIL 1215 AM MDT MONDAY FOR EAST CENTRAL MILLARD AND 
NORTHWESTERN SEVIER COUNTIES...

At 1056 PM MDT, Doppler radar indicated thunderstorms produced heavy 
rain over the Halfway Hill Burn Scar. Between 0.5 and 0.9 inches of 
rain have fallen from earlier thunderstorms. Flash flooding is 
already occurring in Dry and Pine Creek, and is anticipated to begin 
in Chalk Creek.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Chalk Creek, Dry Creek, and Pine Creek. The 
debris flow can consist of rock, mud, vegetation and other loose 
materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Halfway Hill Burn Scar.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of areas in and around
         the Halfway Hill Burn Scar.

Some locations that will experience flash flooding include...
  Fillmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Flash flooding and debris flows are expected to impact the Chalk 
Creek, Dry Creek and Pine Creek drainages. People in these areas 
should take action to ensure their safety!

Move away from recently burned areas. Life-threatening flooding of 
creeks, roads and normally dry washes is likely. The heavy rains 
will likely trigger rockslides, mudslides and debris flows in steep 
terrain, especially in and around these areas.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3888 11223 3887 11225 3888 11229 3891 11235
      3896 11234 3899 11233 3891 11217 3890 11215
      3889 11217

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MT
107 
WGUS75 KSLC 120611
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
1211 AM MDT Mon Aug 12 2024

UTC027-041-120621-
/O.EXP.KSLC.FF.W.0039.000000T0000Z-240812T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Millard UT-Sevier UT-
1211 AM MDT Mon Aug 12 2024

...FLASH FLOOD WARNING FOR THE HALFWAY HILL BURN SCAR WILL EXPIRE AT 
1215 AM MDT EARLY THIS MORNING FOR EAST CENTRAL MILLARD AND 
NORTHWESTERN SEVIER COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3888 11223 3887 11225 3888 11229 3891 11235
      3896 11234 3899 11233 3891 11217 3890 11215
      3889 11217

$$

MT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 2:58 PM MDT, 6 hours 6 minutes earlier.

Area forecast discussion, Aug 11, 2:58 PM MDT, 6 hours 6 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
258 PM MDT Sun Aug 11 2024

.SYNOPSIS...A monsoon surge will continue to bring the threat of
heavy rain for much of Utah into early next week. A gradual drying
trend will shift from west to east mid to late week.

&&

.SHORT TERM (Through 12Z/6AM Tuesday)...

KEY MESSAGES:
- Scattered to numerous showers and thunderstorms are forecast for
  the southern two thirds of Utah through this evening. Impacts of
  heavy rain and flash flooding are probable. Gusty winds are
  expected.

- Targeted locations for the heaviest rainfall include a portion
  of the Tushar Mountains and Fishlake NF between Fillmore,
  Richfield, Circleville and Beaver. Rainfall in these areas are
  forecast over an inch with potential amounts of over 3 inches.
  Least likely amounts are less than 1/2 inch.

- Scattered to numerous showers and thunderstorms are forecast
  across the northern two thirds of Utah tomorrow. Impacts of heavy
  rain and flash flooding are possible. Gusty winds are expected.

Scattered to numerous thunderstorms remain in the forecast across
central and southern Utah through this evening with abundant
moisture in place across our region (PWs in the south sitting at 1
to 1.2 inches) and favorable instability. Effective bulk shear
is forecast around 25 knots for the remainder of the afternoon
and into the evening with perhaps a pocket or two of 30 knots
across central Utah. Surface based CAPE of over 1000 J/kg with
even 2000 J/kg in some pockets are also forecast (across
central/southern Utah).

Heavy rain with widespread forecast amounts over an inch are
forecast across much of central and southern Utah through this
evening. Rainfall rates in the stronger thunderstorms are
forecast in the 1 to 2 inch per hour range, leading to concerns
for flash flooding in several locations. Storm motions are around
20 to 25 mph but training of storms are anticipated. Flood
watches will remain in effect through midnight as a result and
include much of central and southern Utah for area slot canyons,
normally dry washes, creeks and streams, recent burn scars, and
other low-lying and flood-prone locations. About a 20% chance
will exist for the Tushar mountain range to exceed 3 inches of
rainfall. This may also impact travel along I-70 through this
region.

Meanwhile in northern Utah, much of this region will be quiet
this evening aside from some gusty winds in the desert. Increasing
southerly conditions are expected this evening with gusts
exceeding 30 mph west of I-15.

Additional showers and thunderstorms are expected for Monday but
this time it will be focused on the northern two thirds of Utah.
Development is expected just after noon and peak late afternoon.
There is a 90 percent chance for 50+ mph winds across Tooele
county and other parts of the west desert tomorrow afternoon.
Widespread wind gusts of 40+ mph are expected across much of
northern Utah as well. Heavy rainfall will be of concern for
area burn scars in the north with around an 80% chance for greater
than 1/2 inch of rain. Widespread rain amounts of 1/2 inch is
noted from approx the I-80 corridor to Juab county.
Considerations of a flood watch were discussed as a result as well
but at this time widespread confidence of impacts from flash
flooding is not high in these areas. As a result, we have not
issued a flood watch for tomorrow.

.LONG TERM (After 12Z/6AM Tuesday), Issued 408 AM MDT...Active
weather pattern continues on into the start of the long term
forecast period. On Tuesday the forecast region will be placed in
deep layer southwesterly flow as a result of broad ridging
extending through the Southern plains while a trough pivots
eastward through the PacNW. This synoptic pattern will yield
favorable moisture influx across the area, with PWAT values
remaining roughly 100-150% of seasonal normal for mid August.
Combined with daytime heating, will once again see pockets of
destabilization on the order of 250-750 J/kg CAPE or so. With the
nearby faster jet flow aloft associated with the trough, deep
layer shear will also be elevated, generally in the 15 to 35 kt
range, maximized at areas further north in the forecast area.
Overall, this will result in another day with widespread scattered
convective development across the forecast region, with the
aforementioned CAPE/shear combination likely sufficient to result
in a few instances of stronger and more organized convective
cells. Additionally, given the fairly abundant moisture,
convection will be capable of efficient rain production which
could pose a flood concern to rain sensitive areas (burn scars,
slot canyons, dry washes, etc.). Convection will wane through the
overnight hours, but enough support will remain to keep some
isolated activity going. On Wednesday, increasing westerlies as
the trough pushes further in will start to impart a west to east
drying trend. A similar convective trend is still generally
expected, once again along with a few stronger storms possible,
though overall coverage will be a little less and favored
along/east of the I-15 corridor and adjacent high terrain.

Thursday onward through the remainder of the forecast period look to
be a little less active as the position of the trough and ridge
become less favorable for stronger moisture advection. That said,
what seasonable moisture is available in combination with diurnal
heating and weak grazing shortwave energy will still be sufficient
to trigger isolated to scattered daytime convection, particularly
along/east of the I-15 corridor. Ensemble guidance continues to show
some variance moving further into the weekend in regards to strength
and position of synoptic features, resulting in forecast confidence
dipping a bit accordingly. At this time, roughly 80% of ensemble
members would support a continuation of the ongoing pattern, but
around 20% build a stronger ridge centered closer by which would
likely yield warmer/drier conditions.

&&
.AVIATION...KSLC...Northwesterly winds will likely prevail through
the afternoon, though may be light over the next few hours. Gusty,
southerly winds arriving between 02-04z from storms over Utah
County. Showers are unlikely to directly impact the terminal this
afternoon (10% chance), though could see an isolated thunderstorm or
two between 06-09z. Thunderstorms are more likely to impact the
terminal Monday afternoon.

.REST OF UTAH AND SOUTHWEST WYOMING...Widely scattered showers and
thunderstorms will continue to develop across mainly central and
southern Utah, as far north as KPVU. Heavy rainfall leading to
MVFR/IFR conditions, lightning, and gusty, erratic outflow winds
will be the main threats, with small hail even possible. Storms will
last across southern Utah through roughly 09-11z, with storms maybe
lasting through the overnight hours across central Utah (KPUC, K41U
mainly).

&&

.FIRE WEATHER...Very wet scattered to numerous thunderstorms
are forecast across the southern two thirds of Utah through tonight.
Wetting rains are likely for just about every dispatch area with the
exception of northern Utah. In northern Utah, a mix of wet and dry
thunderstorms are forecast. In addition, gusty southerly winds
will bring areas of blowing dust in the west. The gusty winds will
generally continue into the overnight hours in these areas but
will be at or less than 25 mph.

For tomorrow, scattered to numerous wet thunderstorms are
forecast for the northern two thirds of Utah. Wetting rains are likely
once again for most areas throughout the afternoon and into
the evening hours.

A drying trend is forecast toward the end of the week for western
and southern Utah with critical RH conditions forecast. Breezy
conditions are forecast for some Thursday with more widespread
gusty conditions by Friday. These conditions will have the potential
for fire weather headlines if trends persist.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flood Watch until midnight MDT tonight for UTZ113-116-117-122-
     124>129-131.

WY...None.
&&

SHORT TERM...NDeSmet
LONG TERM...Warthen
AVIATION...ADeSmet/Cunningham
FIRE WEATHER...NDeSmet

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Special weather statement, Aug 11, 4:59 PM MDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
459 PM MDT Sun Aug 11 2024

UTZ123-125-112330-
Southern Mountains UT-Lower Washington County UT-
459 PM MDT Sun Aug 11 2024

...A strong thunderstorm will impact portions of south central
Washington County through 530 PM MDT
...

At 459 PM MDT, Doppler radar was tracking a strong thunderstorm near
Dameron Valley, or 20 miles north of Virgin River Gorge, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
St George, Santa Clara, Dameron Valley, Gunlock State Park, Ivins,
Gunlock, Veyo, and Snow Canyon State Park.

This includes Utah Route 18 between mile markers 5 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3711 11363 3716 11378 3739 11375 3730 11345
TIME...MOT...LOC 2259Z 214DEG 9KT 3722 11367

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

HM
Special weather statement, Aug 11, 5:47 PM MDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
547 PM MDT Sun Aug 11 2024

UTZ117-120-121-120030-
San Rafael Swell UT-Castle Country UT-Central Mountains UT-
547 PM MDT Sun Aug 11 2024

...A strong thunderstorm will impact portions of west central Emery
and east central Sevier Counties through 630 PM MDT
...

At 547 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles east of Salina, or 31 miles south of Manti, moving east at 15
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Emery and Fremont Junction.

This includes the following highways...
 Interstate 70 between mile markers 80 and 99.
 Utah Route 10 between mile markers 0 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3877 11153 3893 11154 3903 11122 3872 11121
TIME...MOT...LOC 2347Z 271DEG 15KT 3884 11145

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

HM
Special weather statement, Aug 11, 5:55 PM MDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
555 PM MDT Sun Aug 11 2024

UTZ115-120030-
Western Millard and Juab Counties UT-
555 PM MDT Sun Aug 11 2024

...A strong thunderstorm will impact portions of southwestern Millard
County through 630 PM MDT
...

At 554 PM MDT, Doppler radar was tracking a strong thunderstorm 32
miles east of Garrison, or 35 miles northwest of Milford, moving east
at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Millard County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3864 11360 3886 11361 3899 11317 3866 11316
TIME...MOT...LOC 2354Z 259DEG 28KT 3878 11346

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

HM
Local storm report, Aug 11, 6:39 PM MDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
639 PM MDT Sun Aug 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Tstm Wnd Gst     6 W Nephi               39.73N 111.93W
08/11/2024  M59 MPH          Juab               UT   Mesonet

            Mesonet station PC349 Nephi West.

&&
Special weather statement, Aug 11, 6:42 PM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
642 PM MDT Sun Aug 11 2024

UTZ115>117-122-120130-
Southwest Utah UT-Western Millard and Juab Counties UT-
Central Mountains UT-Eastern Juab/Millard Counties UT-
642 PM MDT Sun Aug 11 2024

...Strong thunderstorms will impact portions of southeastern Millard,
western Sevier and north central Beaver Counties through 730 PM MDT
...

At 642 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 26 miles west of Meadow to 12 miles northeast
of Milford. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fillmore, Kanosh, Meadow, Oak City, Holden, Hatton, Flowell,
Greenwood, Mc Cornick, and Black Rock.

This includes the following highways...
 Interstate 15 between mile markers 135 and 174.
 US Route 50 between mile markers 96 and 116.
 Utah Route 21 between mile markers 54 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3896 11325 3942 11228 3869 11225 3845 11340
TIME...MOT...LOC 0042Z 237DEG 46KT 3898 11288 3854 11286

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

HM
Special weather statement, Aug 11, 7:41 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
741 PM MDT Sun Aug 11 2024

UTZ113-114-120230-
Western Uinta Basin UT-Wasatch Plateau/Book Cliffs UT-
741 PM MDT Sun Aug 11 2024

...A strong thunderstorm will impact portions of northwestern Carbon,
southeastern Wasatch, southwestern Duchesne and southeastern Utah
Counties through 830 PM MDT
...

At 740 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Helper, or 16 miles north of Price, moving northeast
at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colton and Castle Gate.

This includes the following highways...
 US Route 6 between mile markers 215 and 229.
 US Route 40 near mile marker 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3969 11097 3981 11113 4019 11063 3990 11042
TIME...MOT...LOC 0140Z 237DEG 32KT 3983 11091

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

HM

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 6:42 PM MDTSpecial Weather StatementSLCMillard48 min
Aug 11, 7:25 PM MDTSevere Thunderstorm WarningSLCBeaver, Millard, Piute, Sevier50 min
Aug 11, 7:41 PM MDTSpecial Weather StatementSLCCarbon49 min
Aug 11, 8:44 PM MDTFlash Flood Warning Considerable damage threatSLCPiute6 hr
Aug 12, 11:26 AM MDTSpecial Weather StatementSLC19 min
Aug 12, 12:42 PM MDTSpecial Weather StatementSLCJuab33 min
Aug 12, 1:06 PM MDTSpecial Weather StatementSLCTooele39 min
Aug 12, 1:17 PM MDTSpecial Weather StatementSLCSanpete28 min
Aug 12, 1:26 PM MDTSpecial Weather StatementSLCSalt Lake34 min
Aug 12, 1:34 PM MDTSpecial Weather StatementSLCTooele26 min
Aug 12, 1:46 PM MDTSpecial Weather StatementSLCTooele44 min
Aug 12, 2:02 PM MDTSevere Thunderstorm WarningSLCTooele28 min
Aug 12, 2:20 PM MDTSpecial Weather StatementSLC25 min
Aug 12, 2:27 PM MDTSpecial Weather StatementSLCSalt Lake33 min
Aug 12, 2:30 PM MDTSevere Thunderstorm WarningSLCTooele17 min
Aug 12, 2:40 PM MDTSpecial Weather StatementSLCDavis35 min
Aug 12, 2:46 PM MDTSpecial Weather StatementSLCSalt Lake29 min
Aug 12, 2:47 PM MDTAreal Flood AdvisorySLCUtah118 min
Aug 12, 2:57 PM MDTAreal Flood AdvisorySLCUtah63 min
Aug 12, 3:05 PM MDTSpecial Weather StatementSLCUtah40 min
Aug 12, 3:13 PM MDTSpecial Weather StatementSLCSalt Lake47 min
Aug 12, 3:16 PM MDTAreal Flood AdvisorySLCSalt Lake59 min
Aug 12, 3:17 PM MDTSpecial Weather StatementSLCWasatch28 min
Aug 12, 3:22 PM MDTAreal Flood AdvisorySLCWasatch53 min
Aug 12, 3:34 PM MDTFlash Flood Warning Considerable damage threatSLCUtah116 min
Aug 12, 3:34 PM MDTSpecial Weather StatementSLCTooele26 min
Aug 12, 4:00 PM MDTSpecial Weather StatementSLCTooele30 min
Aug 12, 5:04 PM MDTSpecial Weather StatementSLCKane26 min
Aug 12, 5:18 PM MDTSpecial Weather StatementSLC27 min

Nearby

Flash Flood Warnings in Utah, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.